Dec 8, 2007
Will a 30 day cleanse product made up of herbs and minerals affect my meds (Atripla) levels & effectivness?
| Response from Dr. Wohl
It is not really clear. There are a lot of alternative products and surprisingly interactions with some herbals, vitamins and HIV meds have been discovered in the past.
I would try to avoid these products unless there is a strong indication for their use.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After Anal Sex Top Sign Of HIV AIDS
- Fever After Sex With Hooker Worried I Have HIV
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Herpes After Rubbing Stripper Worried I Have HIV
- Itchy Scrotum After Kissing Cut On Lip Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.